# SDR CA150130006

- Difficulty date: January 29, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 8SC0940003
- Condition: Damaged
- Location: Cargo Door
- Part time: 1,469 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED AN UNCOMMANDED DECOMPRESSION ON CLIMB (14 200 FEET) AND RETURNED TO THE DEPARTURE AIRPORT. FILE WILL BE UPDATED PENDING FINAL RESOLUTION. AIRCRAFT WAS RELEASED FOR SERVICE UNDER MEL FOR UNPRESSURIZED FLIGHT.  UPDATE SDR FEB 02, INSPECTION FOUND AFT CARGO DOOR SEAL DAMAGED. REPLACED AFT CARGO DOOR SEAL WITH SERVICABLE PN 8SC0940-003 ON JAN 31ST (TC# 20150130006)
